MathSciNet Relay Station
MathSciNet bibliographic data
MR1109343 (93b:14036) 14G05
Chai, Ching-Li A note on Manin's theorem of the kernel. Amer. J. Math. 113 (1991), no. 3, 387–389.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement